# SDR IPXA1568569

- Difficulty date: August 3, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N447UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27736
- Aircraft time: 23,823 hours, 13,268 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, MAIN CARGO COMPARTMENT FLOOR PANEL NR 231XEF HAS DAMAGED EDGE.  FABRICATED REPLACEMNT FLOOR PANEL NR 231XEF IAW B757-5320-9692-G.
